# SDR FDEA201108123249

- Difficulty date: August 12, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 63,441 hours, 14,237 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Broken
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE/RAFT BATTERY LIGHT INDICATOR BROKEN.  FOUND TERMINAL ON PUSH-TO-TEST LIGHT NOT CONNECTED, RECONNECTED PER M.M. 20-30-05-2, OPS CHECKED NORMAL,  OK FOR CONTINUED SERVICE.
